# SDR AALA201711089024

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 42,844 hours, 22,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rivet
- Condition: Broken
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER KNIFE ATTACH BRACKET FWD HAS A PULLED THROUGH RIVET, AND  BROKEN.  REPLACED THE DAMAGED RIVET IAW SRM.
